# SDR AALA20140414004

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 108,427 hours, 17,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED SOCKET & REPLACED LAMP, OPERATIONS CHECKED NORMAL.
